# SDR ASAA2024120954888

- Difficulty date: December 9, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. TOP OF FLOOR STRUCTURE STA 991.5 - 994.5, LBL32, 2 AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION WITH 100% LOSS. FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51. REMOVED ANGLE IAW B737 800 SRM 51-40-02. LOCATED AND DRILLED NEW ANGLE IAW BAC DWG 147A5700. ALL OTHER WORK TO BE ACCOMPLISHED ON ASA CARD# G2083048
